Skip to main content
    • Aa
    • Aa
  • Proceedings of the Edinburgh Mathematical Society, Volume 37
  • February 1918, pp. 85-96

Theorems connected with the Differentiation of a Circulant


In 1909 Dr Thomas Muir, in a paper on the above topic, gave several theorems involving the derivation of a circulant, and it is the writer's purpose in this paper to extend these investigations with a number of other results.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Proceedings of the Edinburgh Mathematical Society
  • ISSN: 0013-0915
  • EISSN: 1464-3839
  • URL: /core/journals/proceedings-of-the-edinburgh-mathematical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *